Alert archive / Ohio / Gale Watches in 2016

Gale Watch 4, NWS Cleveland, OH

February 23, 2016

NWS Cleveland, OH issued this gale watch at Feb 23, 2016, 4:14 PM EST. It took effect at Feb 24, 2016, 7:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 23, 2016, 4:14 PM EST (21:14 UTC)
In effect from
Feb 24, 2016, 7:00 AM EST
Expired
Feb 24, 2016, 4:23 AM EST
In force
Issued by
NWS Cleveland, OH

The text

As transmitted.

021 
WHUS71 KCLE 232114
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
414 PM EST TUE FEB 23 2016


LEZ142>148-162>168-240515-
/O.NEW.KCLE.GL.A.0004.160224T1200Z-160224T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
414 PM EST TUE FEB 23 2016

...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON.

* WINDS AND WAVES...NORTHEAST WINDS WILL QUICKLY INCREASE TO 30 TO
  35 KNOTS BY MIDDAY ON WEDNESDAY. WINDS WILL DECREASE LATE IN THE
  AFTERNOON. WAVES IN ICE FREE AREAS WILL PEAK IN THE 5 TO 8 FOOT
  RANGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE 
FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD
MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR
CONSIDER ALTERING THEIR PLANS.

&&

$$
2 follow-up statements
159 
WHUS71 KCLE 240255
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
955 PM EST TUE FEB 23 2016

LEZ142>148-162>168-241100-
/O.CON.KCLE.GL.A.0004.160224T1200Z-160224T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
955 PM EST TUE FEB 23 2016

...GALE WATCH REMAINS IN EFFECT FROM 7 AM EST WEDNESDAY THROUGH
WEDNESDAY AFTERNOON...

* WINDS AND WAVES...NORTHEAST WINDS WILL QUICKLY INCREASE TO 30 
  TO 35 KNOTS BY MIDDAY ON WEDNESDAY. WINDS WILL DECREASE LATE 
  IN THE AFTERNOON. WAVES IN ICE FREE AREAS WILL PEAK IN THE 5 
  TO 8 FOOT RANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE
WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR
THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER
ALTERING THEIR PLANS.

&&

$$
762 
WHUS71 KCLE 240923
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
423 AM EST WED FEB 24 2016

...A DEEP STORM SYSTEM WILL CROSS LAKE ERIE THIS EVENING. GALE
FORCE WINDS WILL OCCUR FOR SEVERAL HOURS AHEAD OF THE
SYSTEM...

LEZ142>148-162>168-241730-
/O.UPG.KCLE.GL.A.0004.160224T1200Z-160224T2100Z/
/O.NEW.KCLE.GL.W.0004.160224T1200Z-160224T2100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
423 AM EST WED FEB 24 2016

...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 4 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM EST
THIS AFTERNOON. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTHEAST WINDS WILL QUICKLY INCREASE TO 35 KNOT GALES
  THIS MORNING. WINDS WILL DECREASE LATE IN THE AFTERNOON.

* WAVES/SEAS...WAVES IN ICE FREE AREAS WILL BUILD TO 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this gale watch went out at Feb 23, 12:59 PM EST, 3 hours 15 minutes earlier.

Area forecast discussion, Feb 23, 12:59 PM EST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1259 PM EST TUE FEB 23 2016

.SYNOPSIS...
HIGH PRESSURE OVER SOUTHERN QUEBEC WITH A RIDGE EXTENDING BACK
WEST OVER THE CENTRAL GREAT LAKES WILL CONTINUE TO MOVE EAST
TODAY. A STATIONARY FRONT FROM LOW PRESSURE OVER LOUISIANA WILL
REMAIN OVER SOUTHERN OHIO AND WESTERN PENNSYLVANIA THROUGH
WEDNESDAY. A RAPIDLY DEEPENING LOW PRESSURE SYSTEM WILL MOVE
NORTHEAST ALONG THE STATIONARY FRONT TO EASTERN OHIO AND NORTHWEST
PENNSYLVANIA BY WEDNESDAY EVENING. THE LOW PRESSURE SYSTEM WILL
THEN TRACK NORTHEAST INTO QUEBEC BY THURSDAY. A HIGH PRESSURE
RIDGE WILL BEGIN TO BUILD EAST OVER THE GREAT LAKES AREA
SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NOT TOO MANY CHANGES TO NOTE WITH THIS UPDATE. TEMPERATURES SEEM
ON TRACK TO REACH THE 50 DEGREE MARK IN THE SOUTHERN CWA WITH 40S
EVERYWHERE ELSE EXCEPT FOR THOSE IMMEDIATELY ALONG THE LAKESHORE.
CLOUDS ARE JUST BEGINNING TO REACH THE SOUTHEAST CORNER OF THE CWA
AND STILL ARE NOT BUILDING NORTH OR WEST WITH MUCH SPEED. CUT
CLOUDS BACK A BIT MORE FOR THIS AFTERNOON BUT NOTHING TOO
DRASTIC.

PREVIOUS DISCUSSION...
A SURFACE INVERTED TROUGH STRETCHES FROM SOUTHEASTERN OHIO THROUGH
WESTERN PA INTO FAR WESTERN NY. AN AREA OF BROKEN TO OVERCAST
SKIES WAS LOCATED TO THE SOUTHEAST OF THIS TROUGH AXIS WHICH IS
VERY SLOWLY MOVING TO THE NORTH. MEANWHILE TO THE NORTHWEST OF
THIS TROUGH AXIS SURFACE RIDGING IS ALLOWING FOR MOSTLY CLEAR
SKIES EXCEPT FOR SOME HIGH CIRRUS. BASED ON OBSERVATIONAL AND NEAR
TERM MODEL TRENDS...THINKING PREVIOUS FORECAST WAS TOO AGGRESSIVE
IN BRINGING CLOUDS INTO THE AREA AS TROUGH MOVEMENT IS SLOW. THUS
FORECAST HAS TAPERED BACK SKY COVER THROUGH LATE AFTERNOON UNTIL
THE LOW PRESSURE SYSTEM BEGINS MOVING IN LATER TODAY. MOSTLY CLEAR
SKIES EARLY TODAY SHOULD ALLOW FOR THE TEMPERATURES TO PICK UP
NICELY THROUGHOUT THE DAY. WITH THE SLOWER PROGRESSION OF CLOUDS
SOME AREAS IN THE SOUTHERN PART OF THE CWA COULD HIT THE 50
DEGREE MARK AND THIS FORECAST HAS BUMPED TEMPERATURES UP
ACCORDINGLY. ALL PRECIPITATION WILL BE AFTER 6 PM THIS EVENING AND
ANY PRECIP MENTION WAS REMOVED FROM THE FORECAST FOR THE REST OF
TODAY PERIOD.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
RAPID AMPLIFICATION OF THE UPPER LEVEL RIDGE WILL TAKE PLACE OVER
THE WEST COAST TODAY. THIS IN TURN WILL CAUSE THE EASTERN UNITED
STATES TROUGH WITH AN EMBEDDED UPPER LEVEL LOW PRESSURE SYSTEM TO
DEEPEN RAPIDLY. SURFACE LOW PRESSURE WILL CONTINUE TO DEVELOP
TODAY OVER LOUISIANA AND THEN TRACK NORTHEAST ALONG A STATIONARY
FRONTAL BOUNDARY EXTENDING NORTHEAST INTO SOUTHEAST OHIO AND
WESTERN PENNSYLVANIA. AS THE SURFACE LOW TRACKS NORTHEAST IT WILL
RAPIDLY INTENSIFY AND MOVE INTO THE LOCAL AREA. HERE IS THE TRICKY
PART...THE QUESTION IS THIS...ARE THE MODELS FINALLY COMING TO A
CONSENSUS OR WILL THE TRACK SHIFT OVER THE NEXT SEVERAL RUNS. AS
OF RIGHT NOW...IF THE STATIONARY FRONT REMAINS WHERE IT IS
NOW...THE LOW PRESSURE TRACK WILL BE A BIT FURTHER EAST AND HENCE
CAUSE THE COLD AIR TO WRAP AROUND SOONER THAN I CURRENTLY HAVE
FORECAST. THIS WOULD SHIFT THE HEAVIER SNOW AXIS FURTHER EAST INTO
OUR FORECAST AREA. SO...STAY TUNED ON POSSIBLE INCREASES IN SNOW
AMOUNTS ESPECIALLY OVER THE WESTERN HALF OF THE FORECAST AREA.

IN THE MEAN TIME...BEFORE THE SNOW ARRIVES...COPIOUS AMOUNTS OF
MOISTURE WILL STREAM NORTH WITH THIS STORM SYSTEM AS THE SYSTEM
DEVELOPS A CONVEYOR BELT OF WARM MOIST AIR INTO THE FORECAST AREA
FROM THE GULF OF MEXICO. RAINFALL AMOUNTS OVER AN INCH ARE
POSSIBLE WITH THIS SYSTEM AND WILL LIKELY CAUSE RISES IN THE
RIVERS AND STREAMS. POSSIBLE ISSUES WITH FLOODING ARE POSSIBLE
WITH THIS SYSTEM SO THAT WILL ALSO HAVE TO BE MONITORED.

THE LOW WILL WRAP WARM MOIST AIR AROUND THE SYSTEM FOR A PERIOD OF
TIME UNTIL IT TAPS INTO THE COLDER AIR TO THE NORTH. THIS WILL
TRANSITION THE RAIN OVER TO SNOW AS OF RIGHT NOW WEDNESDAY NIGHT
INTO THURSDAY FROM WEST TO EAST. ONCE AGAIN...IF THE STORM TRACK
IS FURTHER EAST...THEN THE CHANGEOVER WILL BEGIN WEDNESDAY
AFTERNOON WITH HEAVIER SNOW AMOUNTS EXPECTED. SNOW ACCUMULATIONS
WILL RANGE FROM 3 TO 5 INCHES ACROSS THE FORECAST AREA. A SHIFT OF
THE STORM TRACK FURTHER EAST WOULD MEAN A POTENTIAL FOR 6 TO 12
INCHES OF SNOW FOR THE TOLEDO AND FINDLAY AREA AND 4 TO 6 INCHES
FURTHER EAST.

TEMPERATURES WILL DEFINITELY BE TRICKY AS THE LOW
APPROACHES...CURRENT FORECAST TRACK WILL BRING TEMPERATURES INTO
THE LOWER 50S SOUTH AND UPPER 30S NORTHWEST. A TRACK FURTHER EAST
WILL BRING MUCH COLDER TEMPERATURES TO THE AREA.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
THE LONG TERM BEGINS FRIDAY WITH MODELS IN GENERAL AGREEMENT SHOWING
THE MID WEEK STORM HAVING PULLED WELL NORTHEAST OF THE REGION AND
WEAK HIGH PRESSURE BUILDING INTO OHIO FROM THE SOUTH. FLOW ALOFT
WILL BE FROM THE NORTHWEST AND 850MB TEMPS WILL BE -15 -16C OR SO
WHICH WILL BE ENOUGH FOR A FEW LAKE EFFECT SNOW SHOWERS ALTHOUGH AT
THIS TIME THE INVERSION IS EXPECTED TO BE AROUND 4KFT AND GIVEN ONLY
WEAK INSTABILITY...NOT EXPECTING MUCH. THE NEXT SIGNIFICANT CHANCE
FOR PRECIP WILL COME SUNDAY NIGHT AND MONDAY AS A STORM SYSTEM MOVES
THROUGH THE REGION. MODELS ARE A BIT DIFFERENT WITH THE ECMWF TAKING
THE LOW TRACK ENE ACROSS THE CENTRAL LAKES WHILE THE GFS IS CLOSER
TO A NORTHERN OHIO/LAKE ERIE TRACK.  EITHER WAY WOULD EXPECT PTYPE
TO BE RAIN CHANGING TO SNOW SUNDAY NIGHT AND SNOW ON MONDAY.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
AVIATION CONDITIONS STARTING OUT GOOD THIS AFTERNOON WILL
DETERIORATE QUICKLY OVERNIGHT AS A LOW PRESSURE SYSTEM TRACKS
NORTH FROM THE GULF COAST. VFR CLOUDS OF 3-4K FEET WILL SLOWLY
INCREASE FROM THE SOUTHEAST THIS AFTERNOON AND EVENING. CEILINGS
WILL DECLINE OVERNIGHT WITH WIDESPREAD IFR BY 12Z WEDNESDAY. RAIN
WILL SPREAD NORTH ACROSS OHIO IN THE 9-12Z WINDOW AND BE STEADY
THROUGH THE MORNING ON WEDNESDAY. NORTHEAST WINDS WILL ALSO
INCREASE AHEAD OF THE APPROACHING SYSTEM...ESPECIALLY NEAR LAKE
ERIE AND IN NW OHIO WHERE WINDS WILL GUST TO 25-30 KNOTS. SOME
BREAKS IN THE PRECIPITATION ALONG WITH DECREASING WINDS ARE
EXPECTED WEDNESDAY AFTERNOON AS THE LOW MOVES OVERHEAD.

OUTLOOK...NON VFR WILL CONTINUE WEDNESDAY THROUGH THURSDAY NIGHT
WITH PRECIPITATION TRANSITIONING TO SNOW EARLY THURSDAY. NON VFR
WILL CONTINUE IN SCATTERED SNOW SHOWERS ACROSS NORTHWEST PENNSYLVANIA
ON FRIDAY.

&&

.MARINE...
MAIN ISSUE FOR THE LAKE CONTINUES TO BE THE WEDNESDAY/THURSDAY
STORM.  WEDNESDAY LOW PRESSURE WILL MOVE NORTHEAST FROM THE
TENNESSEE VALLEY TO NORTHERN OHIO.  MODELS SLIGHTLY DIFFERENT WITH
THE PATH BUT CONSENSUS NOW IS THAT IT MOVES OVER THE EASTERN HALF OF
THE LAKE OR ON A TRACK JUST SOUTHEAST OF THE LAKE. EITHER WAY
NORTHEAST WINDS WILL INCREASE TO NEAR 30 KNOTS WEDNESDAY AHEAD OF
THE SYSTEM. WEDNESDAY NIGHT THE WINDS WILL DECREASE AND TURN
NORTH/NORTHWEST IN THE WEST AS THE LOW MOVES THROUGH THE REGION.
THURSDAY THE LOW WILL PULL ENE AND EXTEND FROM EASTERN PA ACROSS NY
TO SRN QUEBEC. NORTHWEST WINDS WILL INCREASE TO NEAR 30 KNOTS AGAIN
AND CONTINUING THURSDAY NIGHT BEFORE DIMINISHING AFTER MIDNIGHT.
SATURDAY A CLIPPER WILL MOVE EAST THROUGH SOUTHERN CANADA INCREASING
THE GRADIENT ON THE LAKE.  THIS SHOULD INCREASE WINDS BACK INTO THE
MID 20 KNOT RANGE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...SEFCOVIC
SHORT TERM...LOMBARDY
LONG TERM...TK
AVIATION...KEC
MARINE...TK
Hazardous weather outlook, Feb 23, 4:08 PM EST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
408 PM EST TUE FEB 23 2016

OHZ003-006>008-017-018-027-240915-
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-
408 PM EST TUE FEB 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

LOW PRESSURE WILL MOVE UP THE MISSISSIPPI VALLEY TO NORTHERN
OHIO...BRINGING A PERIOD OF RAIN FOLLOWED BY A CHANGE OVER TO
SNOW BETWEEN WEDNESDAY AND THURSDAY. THE CHANGE OVER TO SNOW IS
EXPECTED WEDNESDAY NIGHT. SNOW ACCUMULATIONS THROUGH THURSDAY
NIGHT WILL BE 3 TO 4 INCHES.

RAINFALL AMOUNTS OF 1.2 INCHES TO 1.5 INCHES ON WEDNESDAY AND
WEDNESDAY EVENING WILL CAUSE CREEKS AND STREAMS TO RUN HIGH. THERE
MAY BE SOME MINOR FLOODING PROBLEMS.

TEMPERATURES WILL BE CRITICAL TO THE FORECAST SNOWFALL AMOUNTS.
RIGHT NOW TEMPERATURES ARE FORECAST TO BE NEAR FREEZING.

GUSTY NORTHEAST WINDS TO 35 MPH WILL OCCUR WEDNESDAY...SHIFTING
TO THE NORTHWEST THURSDAY.

MAKE SURE TO KEEP CURRENT WITH THE LATEST FORECAST UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ009>014-019>023-028>033-036>038-047-089-PAZ001>003-240915-
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA-
SUMMIT-PORTAGE-TRUMBULL-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-
MAHONING-MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
408 PM EST TUE FEB 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

LOW PRESSURE WILL MOVE UP THE MISSISSIPPI VALLEY TO NORTHERN
OHIO...BRINGING A PERIOD OF RAIN FOLLOWED BY A CHANGEOVER TO SNOW
BETWEEN WEDNESDAY AND THURSDAY. THE CHANGEOVER TO SNOW IS EXPECTED
WEDNESDAY NIGHT. SNOW ACCUMULATIONS WILL RANGE FROM 3 TO 4 INCHES
WITH LOCALLY UP TO 6 INCHES FOR PORTIONS OF THE SNOW BELT.

RAINFALL AMOUNTS OF 1.3 INCHES TO 1.6 INCHES ON WEDNESDAY AND
WEDNESDAY EVENING WILL CAUSE CREEKS AND STREAMS TO RUN HIGH. THERE
MAY BE SOME MINOR FLOODING PROBLEMS.

TEMPERATURES WILL BE CRITICAL TO THE FORECAST SNOWFALL AMOUNTS.
RIGHT NOW TEMPERATURES ARE FORECAST TO BE NEAR FREEZING.

GUSTY NORTHWEST WINDS TO 35 MPH WILL BE LIKELY THURSDAY.

MAKE SURE TO KEEP CURRENT WITH THE LATEST FORECAST UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>148-162>168-240915-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
408 PM EST TUE FEB 23 2016

...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-149-169-240915-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
408 PM EST TUE FEB 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OUDEMAN

Nearby

Gale Watches in Ohio, 2016Every gale watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.